# SDR Z4AR20120515001

- Difficulty date: May 15, 2012
- Submitted: May 15, 2012
- Operation: General aviation
- Aircraft: N2059X
- Make and model: Beech 58
- Aircraft serial: TH994
- System (JASC): 2810 · Fuel Storage
- Part: Sealant
- Condition: Deteriorated
- Location: Wing Fuel Cell
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, K
- Precautionary procedure: O

## Discrepancy

ACFT HAS FACTORY INSTALLED EXTENDED RANGE FUEL CELLS.  CELLS ARE SEALED, WING BAYS OR "WET WING" FUEL CELLS LOCATED IN EACH WING TIP.   WING TIP FUEL CELLS WERE FOUND LEAKING FUEL THROUGH FUEL VENT TUBES ON BOTH SIDES.  CAUSE OF THE LEAK WAS FOUND TO BE DETERIORATION OF SEALANT AROUND TUBE SLIP JOINT FITTINGS.   FUEL CELLS HAD AN EXCESSIVE AMMOUNT OF PARTICULATE CONTAMINATION.  CONTAMINATION IS DUE TO THE DETERIORATION OF FUEL TANK SEALANT.  THE PARTICLES OF DETERIORATED SEALANT WERE TRAPPED IN MULTIPLE LOCATIONS THROUGHOUT ENTIRE FUEL STORAGE SYS.  UPPER WING SKIN MUST BE REMOVED TO ACCESS FUEL CELL DUE TO INADEQUATE INSPECTION PANEL LOCATIONS.
